# SDR DALA2023032402273

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N808DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31920
- Aircraft time: 30,509 hours, 11,742 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 90004213
- Part serial: 15737
- Condition: Inoperative
- Location: #5
- Part time: 105,118 hours, 12,173 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3808 -MISC/DE- DUE TO TRAILING EDGE FLAP LOCKOUT ON APPROACH. CORRECTIVE ACTION: PERFORMED FSEU BITE CHECK. REPLACED FLAP POSITION INDICATOR AND #5 SKEW SENSOR. SECURED PINS AT PLUG D11822.
